Anger Breast hyperplasia treated into hepatitis female health network

Wuhu citizens Miss Leung had breast tissue hyperplasia, after eating a doctor to open the 10 traditional Chinese medicine, adverse symptoms: nausea, fatigue, pain, transaminase increased. The elsewhere hospital diagnosis of drug-induced hepatitis, and the ill notice.

Miss Liang said, one day he suddenly felt some breast pain, immediately to the diagnosis and treatment of breast in TCM hospital. Hou Hou of mammary gland doctor gave Miss Liang to do B to exceed examination, diagnose is mammary gland hyperplasia, give her to open small gold pill and Xiaoyao Pill to take.

took a few days later, Miss Liang feel no effect, a few days later came to visit the hospital, then the doctor gave her three pairs of Chinese medicine, and told her to take the medicine for 8 months to 1 years, otherwise there will be a change of condition.

after returning home, Miss Liang took three Chinese herbal medicine, found that urine yellow, turbid. She will tell the doctor the turbid urine, the doctor gave her five Chinese and xiaojinpellet. After the five traditional Chinese medicine service, Ms. Liang felt powerless, always want to lie on the bed, urine is also more yellow, muddy, can no longer work.

Miss Liang to the city two hospital, the liver ultrasound and liver function examination results diagnosed her with drug-induced hepatitis, on the afternoon of the ill notice.

asks: what is drug hepatitis

liver is the most important metabolic organ of human body, most of the drugs are metabolized by the liver. Therefore, the drug abuse and the abuse of drugs are all caused by the liver damage. Patients with drug-induced hepatitis may have liver discomfort, bloating, anorexia, nausea, fatigue, etc..

laboratory examination, the earliest and most common for the increase of serum transaminase, can also occur jaundice, elevated serum bilirubin, other blood alkaline phosphatase, glutamyl aminopeptidase increased. The clinical manifestations of drug-induced hepatitis are very similar to acute viral hepatitis. If we do not pay attention to the use of the patient, it is common for us to be misdiagnosed as viral hepatitis.

suspected drug liver how to do?

1, please as soon as possible to the liver disease specialist consultation.

2, immediately stop unnecessary medication. The so-called "unnecessary drugs", that is, not through a doctor’s prescription, but you buy drugs or other recommended drugs.

3, to find out the name of the drug, and check the dose.

4, has been suffering from chronic liver disease patients, because of other diseases, should take the initiative to explain to the doctor that he has chronic liver disease, try to avoid taking drugs and increase liver damage.

5, herbal medicine, tonic, Chinese medicine is medicine, do not think that these drugs "mild", no liver toxicity. As long as the drug, it is possible to produce hepatotoxicity. Those who claim to "liver" or "liver" recipe, but in fact there is liver toxicity, please be careful.

6, develop detailed records

Leave a Reply

Your email address will not be published. Required fields are marked *